# SDR USAA2012112900020

- Difficulty date: October 25, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Bolt
- Part number: 69702514
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT OUTBOARD AFT VERTICAL STABILIZER ATTACH BOLT AT BS 1085, BL 0.  REPLACED RIGHT OUTBOARD AFT VERTICAL STABILIZER ATTACH BOLT AT BS 1085, BL 0 IAW JOB CARD 03C70655019.
